CSpace
非线性控制系统可逆性改善问题研究
贺昌政1; 肖红英2
2002
Source Publication四川大学学报自然科学版
ISSN0490-6756
Volume039Issue:002Pages:205
Abstract基于多轨线思想,提出了系统可逆性改善问题,给出了系统可逆性可改善的充要条件,并用实例验证了其有效性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39009
Collection中国科学院数学与系统科学研究院
Affiliation1.四川大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
贺昌政,肖红英. 非线性控制系统可逆性改善问题研究[J]. 四川大学学报自然科学版,2002,039(002):205.
APA 贺昌政,&肖红英.(2002).非线性控制系统可逆性改善问题研究.四川大学学报自然科学版,039(002),205.
MLA 贺昌政,et al."非线性控制系统可逆性改善问题研究".四川大学学报自然科学版 039.002(2002):205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贺昌政]'s Articles
[肖红英]'s Articles
Baidu academic
Similar articles in Baidu academic
[贺昌政]'s Articles
[肖红英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贺昌政]'s Articles
[肖红英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.